# SDR ABXA9701703

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39164092
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANGLE CORRODED AT FORWARD OUTBOARD CORNER OF RIGHT WHEEL WELL.  THE ANGLE WAS REPLACED IAW DC-9 SRM.
